International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 7, Pages 1109-1133

Generalized (,b,ϕ,ρ,θ)-univex n-set functions and semiparametric duality models in multiobjective fractional subset programming

G. J. Zalmai

Department of Mathematics and Computer Science, Northern Michigan University, Marquette 49855, MI, USA

Received 28 December 2003; Revised 3 October 2004

Copyright © 2005 G. J. Zalmai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We construct a number of semiparametric duality models and establish appropriate duality results under various generalized (,b,ϕ,ρ,θ)-univexity assumptions for a multiobjective fractional subset programming problem.